I have been put on this beta blocker due to heart palpitations. Since taking this medication, I am more anxious, my hands shake, I have a headache, I feel like I could run a marathon, BUT yet I am tired and my heart has not stopped palpitating. Is this something serious? Should I wait these effects out? Is this a "normal" bodily reaction? I am 36 and I am taking 12.5mg once a day. I want my palpitations to stop, but not at this expense of my body.
Based on what you're reporting here no, I would not wait another day. Get to the Dr with this report and find out what is going on. It's your heart!
- Atenolol Information for Consumers
- Atenolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atenolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Feb 2012 • 1 answer
Updated 17 Oct 2014 • 2 answers
Updated 4 Jul 2018 • 1 answer
Updated 19 Oct 2018 • 1 answer
Updated 6 days ago • 1 answer